Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

ACL homeomorphisms and linear dilatation


Authors: S. Kallunki and O. Martio
Journal: Proc. Amer. Math. Soc. 130 (2002), 1073-1078
MSC (2000): Primary 30C62, 30C65
Published electronically: September 14, 2001
MathSciNet review: 1873781
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish an integrability condition on the linear dilatation to guarantee ACL.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C62, 30C65

Retrieve articles in all journals with MSC (2000): 30C62, 30C65


Additional Information

S. Kallunki
Affiliation: Department of Mathematics, University of Jyväskylä, P.O. Box 35, Fin-40351 Jyväskylä, Finland
Email: sakallun@maths.jyu.fi

O. Martio
Affiliation: Department of Mathematics, P.O. Box 4, FIN-00014 University of Helsinki, Finland
Email: olli.martio@helsinki.fi

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06265-7
PII: S 0002-9939(01)06265-7
Received by editor(s): October 5, 2000
Published electronically: September 14, 2001
Additional Notes: The first author was partially supported by the foundation Vilho, Yrjö ja Kalle Väisälän rahasto
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2001 American Mathematical Society